# SDR SWIA202158617

- Difficulty date: April 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT LOCATED BETWEEN FS 394-409 AND STGR 17R-16R. IF DAMAGE IS REWORKED OR WITHIN ACCEPTABLE LIMITS ELIMINATE EVIDENCE USING STANDARD AIRCRAFT PRACTICES.     (C-CHECK RO 6/04/2021)    PERFORMED NON FLUSH REPAIR OVER DENT LOCATED FS394-409, REF CRJ-700 SRM 53-00-01-201-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
